Strattera Drug Imprint
Who should not take these drugs? He said he would not give the child any more of the medication. Can this be a sign of liver damage?
Each type of antidepressant has its own contraindications and usage warnings; you should discuss these with your doctor. The dose of Strattera that your healthcare professional believes will provide the most benefit for you based on your medical history and how you respond to the medication. One thing I have learnt by reading on this site is that side effects are different for everyone as also how Drs prescribe the meds in the first place.
After day 3, I believe my immunity system was down and I became very ill with what I think was the flu. Congrats on finding this site.
Call the doctor right away if your child or teenager has thoughts of suicide or sudden changes in mood or behavior, especially at the beginning of treatment or after a change in dose. Proceed Return to Strattera. Thread Tools Show Printable Version. Arial, Helvetica, sans-serif; font-weight: It may take a full weeks to see significant improvements after you reach your The dose of Strattera that your healthcare professional believes will provide the most benefit for you based on your medical history and how you respond to the medication.
Now she does not eat.
Sign Up Today!
I even thought this drug was so wonderful I had put my youngest child also on it. Click here to download the Progress Tracker. I'm hoping this goes away You must talk with the healthcare provider for complete information about the risks and benefits of using Strattera. Monoamine oxidase inhibitors can cause a wide variety of side effects, including dangerously increased blood pressure when combined with certain foods or medications.
Wellbutrin sometimes causes stomach upset, anxiety, headaches, and rashes. It relieves them of assuming their roles as parents. Be ready to tell or show what was taken, how much, and when it happened.
What concerns me is I feel extremely dizzy--Like I just got off the tea-cup ride at Disney. My 7 yr old son has been on Strattera for about 6 weeks now, and for about the past weeks he has had bouts of anger, violence, hitting and screaming I can only assume it is the medicine, if there is anyone else who has experienced this, I would really like to hear their story. If you have questions or concerns, please discuss them with your health care provider.